MathSciNet Relay Station
MathSciNet bibliographic data
MR1890056 (2003a:60140) 60K25 (60F05 60F10 60F17 60G18 60G55)
Mikosch, Thomas; Resnick, Sidney; Rootzén, Holger; Stegeman, Alwin Is network traffic approximated by stable Lévy motion or fractional Brownian motion? Ann. Appl. Probab. 12 (2002), no. 1, 23–68.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement